Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Results 1 to 8 of 8
  1. #1
    Junior Member
    Join Date
    Apr 2018
    Location
    Ottawa Canada
    Posts
    1

    Klonopin, Tolerance , worse anxiety!

    Hey all, New to page ( looks awesome) I've been on 1.5 to 2.0 mgs a day ( 1 mg in the morning and 0.5 to 2.0 at night ) everyday for 4 years, hoever, I find the last 6 months my anxiety has been really bad, but at same time, I'm not increasing the benzo ( which I don't want to do) so is it possible, my body has built up a severe tolerance to this med, and is putting my body into constant withdrawal, even though I take the same dose? thanks Tony!~!

  2. #2
    It totally could be a tolerance! It happened to me with Ativan. I had to switch to clonzepam a few years ago.

  3. #3
    Senior Member
    Join Date
    Aug 2011
    Location
    Maine, United States
    Posts
    593
    Back in 2011 I took Klonopin.

    I found that I couldn't fall asleep at night if I didn't take my Klonopin before going to bed. So I'd take it every night and ended up developing a tolerance as a result. Hence, my doctor had to increase the dosage.

  4. #4
    Senior Member
    Join Date
    Aug 2011
    Location
    Maine, United States
    Posts
    593
    Just for the record...I've always taken my meds as prescribed. I would never stop taking my medications if those meds required me to take them everyday and every night.

    But I didn't always take my Klonopin because my doctor said that doing so could be bad, as I could develop a tolerance, which is what happened.

  5. #5
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,523
    i am taking the same dose 0.5 a day for the last 7 years , still working
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  6. #6
    Junior Member
    Join Date
    Jan 2011
    Location
    Albany, NY
    Posts
    2
    Ive been on .5 mg of klonopin 2-3 times a day for about 5 or so years maybe. I don't really feel great, but the klonopin has never really given me any real noticeable feeling when I took it. I know some people can get a high from it... to me that's crazy, haha, its never given me that feeling...

    But yeah, just about any kind of medication can build up a tolerance in our body... even things like ibuprofin. However, I wouldn't go so far as to say that it would cause you to be in a constant state of withdrawal. As long as you were still getting your normal dose of klonopin, you shouldn't be having any kind of withdrawal symptoms. I would say the best thing to do is talk with your doctor... i always hate adding on medications, or whatnot... but maybe its time for an adjustment to yours. We normally can only go so long until we need things fine tuned a bit, like a car.... you're a beautiful well oiled machine! You're well being is what matters most of all.

    Dylan

  7. #7
    Junior Member
    Join Date
    Jun 2018
    Posts
    6
    i am taking the same dose a day for the last 3 years , still working

  8. #8
    I don't know where to post this but has anyone had severe anxiety after stopping antibiotics. I do and it's awful.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large